# SDR SWAA2020030442100

- Difficulty date: January 22, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS PREVIOUS BLEND BS 294+15" STR 27L         FUSELAGE SKIN BLEND BS 294+15" STR 27L WAS EVALUATED & FOUND TO BE OUT OF 737-700 SRM 53-00-01 ALLOWABLE DAMAGE1 LIMITS DUE TO BLEND DEPTH. AN EXTERNAL DOUBLER WAS INSTALLED PER EA 1-753-36634 REV IR & ATS ER 20-01446 REV IR FACT AS A RESULT OF POST REPAIR INSPECTION
